# SDR SWAA2022080839181

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 59,384 hours, 35,248 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AREA; LANDING GEAR ELECTRICAL BUNDLE GUIDE; LOWER BRACKET BROKEN LT MLG AREA LANDING GEAR ELECTRICAL BUNDLE GUIDE LOWER BRACKET BROKEN / [01] REMOVED AND REPLACED BRACKET PER. SRM REF. 51-40-02.
